# SDR FDEA201510123167

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT AT BS 1887 - 2007, X= 2 FOUND CORROSION.   FLOOR SUPPORT R & R WITH NEW FABRICATED FLOOR SUPPORT IAW SRM 51-31-01-0G.  NEW FLOOR SUPPORT FABRICATED IAW DWG AGA7081 REV M.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
